Sam after 5 years you should really talk with your doctor and taper down off of the Trazodone so you don't have to go through all of the problems you might have by just stopping it which could be dizzy,nausea, diarrhea,anxiety restlessness can't sleep etc So as you can see you should get the doctors help on going off of it. you can do it Chuck1957
You did not state that you were going to stop taking Trazadone. You asked if there are side effects from taking it for 5 years. No one can answer that but you, since you would be having the side effects. Everyone is different in how and when they experience side effects. :)
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2014 • 1 answer
Posted 15 Jan 2015 • 3 answers
Posted 3 Feb 2015 • 3 answers
Posted 29 Mar 2016 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers